# SDR DALA2024120911549

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,042 hours, 23,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Disconnected
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 R4 DOOR ASSIST BOTTLE WAS FOUND DISCONNECTED. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW EMERGENCY POWER ACTUATOR IAW B757 AMM 52-11. (0696926)
